# SDR E81RJT229291

- Difficulty date: January 21, 2011
- Submitted: January 24, 2011
- Operation: General aviation
- Aircraft: N909ST
- Make and model: Beech 400A
- Aircraft serial: RK194
- Aircraft time: 2,293 hours, 2,287 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 45AS6101519
- Part serial: 37L35
- Condition: Shorted
- Location: Speed Brake
- Stage of operation: DE
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INVESTIGATED FLIGHT CREW REPORT OF THE SPEEDBRAKE CNTRL SYS CIRCUIT BREAKER TRIPPING AND NOT RESETTING.  DURING TROUBLESHOOTING FOUND AN INTERNAL SHORT IN THE RT FLAP FOLLOW-UP SWITCH ASSY.  REPLACED THE RT FOLLOW-UP SWITCH ASSY WITH AN O/H REPLACEMENT EXCHANGE UNIT AND ADJUSTED IAW THE MM.  OPS TESTS OF THE SPOILER AND SPEEDBRAKE SYS WERE NORMAL.
